# SDR UPS99830778

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576960041
- Condition: Cracked
- Location: Ws 570.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LT WING L/E LWR SKIN DOUBLER AT FS 570.5 WAS CRACKED AT THE DRAIN HOLE.  REMOVED, FABRICATED AND REPLACED THE DOUBLER IAW DWG 5769600 AND SRM 51-1-20D & 51-1-21.
